Advanced Search
MyIDEAS: Login

Proportional transaction costs on asset trades : a note on existence by homotopy methods

Contents:

Author Info

  • CITANNA, Alessandro
Registered author(s):

    Abstract

    We prove existence of equilibria with proportional transaction costs on asset trading, using homotopy methods.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.hec.fr/var/fre/storage/original/application/d70b8098e38054441918ceb6a138eb74.pdf
    Download Restriction: no

    Bibliographic Info

    Paper provided by HEC Paris in its series Les Cahiers de Recherche with number 717.

    as in new window
    Length: 16 pages
    Date of creation: 01 Dec 2000
    Date of revision:
    Handle: RePEc:ebg:heccah:0717

    Contact details of provider:
    Postal: HEC Paris, 78351 Jouy-en-Josas cedex, France
    Web page: http://www.hec.fr/
    More information through EDIRC

    Related research

    Keywords: Transaction costs; incomplete markets; homotopy methods;

    Find related papers by JEL classification:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Prechac, Christophe, 1996. "Existence of equilibrium in incomplete markets with intermediation costs," Journal of Mathematical Economics, Elsevier, vol. 25(3), pages 373-380.
    2. Hahn, F H, 1971. "Equilibrium with Transaction Costs," Econometrica, Econometric Society, vol. 39(3), pages 417-39, May.
    3. Jouini Elyes & Kallal Hedi, 1995. "Martingales and Arbitrage in Securities Markets with Transaction Costs," Journal of Economic Theory, Elsevier, vol. 66(1), pages 178-197, June.
    4. Foley, Duncan K., 1970. "Economic equilibrium with costly marketing," Journal of Economic Theory, Elsevier, vol. 2(3), pages 276-291, September.
    5. Magill, Michael J. P. & Constantinides, George M., 1976. "Portfolio selection with transactions costs," Journal of Economic Theory, Elsevier, vol. 13(2), pages 245-263, October.
    6. repec:fth:louvco:9943 is not listed on IDEAS
    7. Heaton, John & Lucas, Deborah J, 1996. "Evaluating the Effects of Incomplete Markets on Risk Sharing and Asset Pricing," Journal of Political Economy, University of Chicago Press, vol. 104(3), pages 443-87, June.
    8. Arrow, Kenneth J. & Hahn, Frank, 1999. "Notes on Sequence Economies, Transaction Costs, and Uncertainty," Journal of Economic Theory, Elsevier, vol. 86(2), pages 203-218, June.
    9. MINELLI, Enrico & POLEMARCHAKIS, Heracles, 1999. "Nash-Walras equilibria of a large economy," CORE Discussion Papers 1999043, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
    10. Atsushi Kajii & Antonio Villanacci & Alessandro Citanna, 1998. "Constrained suboptimality in incomplete markets: a general approach and two applications," Economic Theory, Springer, vol. 11(3), pages 495-521.
    11. Hahn, Frank H, 1973. "On Transaction Costs, Inessential Sequence Economies and Money," Review of Economic Studies, Wiley Blackwell, vol. 40(4), pages 449-61, October.
    12. Jaksa Cvitanić & Ioannis Karatzas, 1996. "HEDGING AND PORTFOLIO OPTIMIZATION UNDER TRANSACTION COSTS: A MARTINGALE APPROACH-super-2," Mathematical Finance, Wiley Blackwell, vol. 6(2), pages 133-165.
    13. Duffie, Darrell & Sun, Tong-sheng, 1990. "Transactions costs and portfolio choice in a discrete-continuous-time setting," Journal of Economic Dynamics and Control, Elsevier, vol. 14(1), pages 35-51, February.
    14. Kallal, Hedi & Jouini, Elyès, 1995. "Martingales and arbitrage in securities markets with transaction costs," Economics Papers from University Paris Dauphine 123456789/5630, Paris Dauphine University.
    15. Starr, Ross M, 1969. "Quasi-Equilibria in Markets with Non-Convex Preferences," Econometrica, Econometric Society, vol. 37(1), pages 25-38, January.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:ebg:heccah:0717. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sandra Dupouy).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.